# SDR AC2A2009053181959

- Difficulty date: May 31, 2009
- Submitted: June 8, 2009
- Operation: General aviation
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 7,963 hours
- Engine: Allsn 250C40B
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Pickup
- Part number: 23054164
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE,  YELLOW M/ECU2 INDICATOR, WHITE ECU INDICATOR ABOVE THE NR 2 ENGINE TQ AND NP INDICATION FLUCTUATED FOR ABOUT FIVE MINUTES BEFORE IT RETURNED TO NORMAL INDICATION.  ALTERED ROUTE FOR A DIRECT FLIGHT.  SHUT DOWN  ACFT AT HELIPORT AND NOTIFIED MX.  REPLACED N2 PICK-UP, CURED PROBLEM.
